# SDR CALA2010090800420

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 42,930 hours, 22,982 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Transformer
- Part number: 0802032501
- Condition: Unserviceable
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED ELECTRIC ODOR DURING CLIMBOUT OF EWR.  CHANGED ATA 2400 TO 2430.  PERFORMED INSP TASK 05-51-95-200-801C2.  FOUND BATTERY O/H AND EXT PWR C/B'S TRIPPED.  R&R''D BATT & BATT CHGR.  FOUND NO OTHER DEFECTS W/ PARTS OR WIRING.  NO FAULTS NOTED W/ EXT PWR SYS.  RAN ENGS DUE TO CREW REPORT ON FORM 46.6020.  A/C OPS CHECKS GOOD PER AMM 24-31-11 AND 24-31-21.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1235218  SN OFF 03226 TT # 1425874  S/N OFF 00734 CHARGER, BATTERY  OFF 99-2426-9-0004 3226 ON 99-2426-9-0004 3171 BATTERY, AIRCRAFT  OFF 99-2434-9-9002 0734 ON 99-2434-9-9002 1261.  FLT/CHK 0084 NON ROUTINE LINE MIS REPORTED STA ATL 27 AUG 10 ATA 02400 STRONG ELECTRIC ODOR IN COCKPIT SHORTLY AFTER T/O.  ATA 02400 PERFORMED INSP AND OPERATION CHKS PER TASK 05-51-95-200-801.  FOUND NO UNUSUAL ODORS IN ACFT.  R&R`D RECIRC FILTER & FOUND DIRTY W/ SLIGHT ODOR.  R&R`D RECIRC FAN PER AMM 21-21-22 AS PRE CAUTIONARY AND REPLACED COALESCER BAGS PER 21-51-41.  AIRCRAFT OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1445301 S/N OFF 02616 FAN, AIR, DISTR OFF 03-2168-9-0001 2616 ON 03-2168-9-0001 2834 A/C 0621 DEF 2100 LOG 8579202 FLT/CHK 1142 NON ROUTINE LINE SCHEDULED ATL 27AUG10.
